Skip to main content Accessibility help
×
Home

Numerical Solutions of Stochastic Functional Differential Equations

  • Xuerong Mao (a1)

Abstract

In this paper, the strong mean square convergence theory is established for the numerical solutions of stochastic functional differential equations (SFDEs) under the local Lipschitz condition and the linear growth condition. These two conditions are generally imposed to guarantee the existence and uniqueness of the true solution, so the numerical results given here were obtained under quite general conditions.

    • Send article to Kindle

      To send this article to your Kindle, first ensure no-reply@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Numerical Solutions of Stochastic Functional Differential Equations
      Available formats
      ×

      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Dropbox.

      Numerical Solutions of Stochastic Functional Differential Equations
      Available formats
      ×

      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Google Drive.

      Numerical Solutions of Stochastic Functional Differential Equations
      Available formats
      ×

Copyright

References

Hide All
1Baker, C. T. H. and Buckwar, E., ‘Numerical analysis of explicit one-step methods for stochastic delay differential equations’, LMSJ. Comput. Math. 3 (2000)315335.
2Buckwar, E., ‘Introduction to the numerical analysis of stochastic delay differential equations‘, J. Comput. Appl. Math 125 (2000)297307.
3Fleury, G. and Bernard, P., ‘Convergence of numerical schemes for stochastic differential equations’, Monte Carlo Methods Appl. 7 (2001)35–4.
4Gyöngy, I., ‘A note on Euler's approximations’, Potential Anal. 8 (1998)205216.
5Gyöngy, I. and Krylov, N., ‘‘Existence of strong solutions for Itô's stochastic equations via approximations’, Probab. Theory Related Fields 105 (1996)143158.
6Hale, J.K. and Lunel, V. S. M., Introduction to functional differential equations (Springer, Berlin, 1993).
7Higham, D. J., Mao, X. and Stuart, A. M., ‘Strong convergence of numerical methods for nonlinear stochastic differential equations’, SIAM J. Numer. Anal. 40 (2002)10411063.
8Hu, Y., ‘Semi-implicit Euler-Maruyama scheme for stiff stochastic equations’, Stochastic analysis and related topics V: The Silvri Workshop, Progr. Probab. 38 (ed. Koerezlioglu, H., Birkhauser, Boston, MA, 1996) 183302.
9Hu, Y., Mohammed, S. E. A. and Yan, F., ‘Numerical solution of stochastic differential systems with memory’, Preprint, Southern Illinois University, 2001.
10Kloeden, P. E. and Platen, E., Numerical solutions of stochastic differential equations (Springer, Berlin, 1992).
11Kolmanovskii, V. and Myshkis, A., Applied theory of fundamental differential equations (Kluwer Academic Publishers, Dordrecht, 1992).
12Küchler, U. and Platen, E., ‘Strong discrete time approximation of stochastic differential equations with time delay’, Math. Comput. Simulation 54 (2000)189205.
13Mao, X., Approximate solutions for a class of stochastic evolution equations with variable delays—part II, Numerical Functional Analysis and Optimisation 15 (1994)6576.
14Mao, X., Exponential stability of stochastic differential equations (Marcel Dekker, New York, 1994).
15Mao, X., Stochastic differential equations and applications (Horwood, England, 1997).
16Mao, X. and Sabanis, S., ‘Numerical solutions of stochastic differential delay equations under local Lipschitz condition’, J. Comput. Appl. Math. 151 (2003)215227.
17Milstein, G.N., Numerical integration of stochastic differential equations (Kluwer Academic Publishers Group, Dordrecht, 1995).
18Platen, E., ‘An introduction to numerical methods for stochastic differential equations’, Acta Numerica 8 (1999)195244.
MathJax
MathJax is a JavaScript display engine for mathematics. For more information see http://www.mathjax.org.

Related content

Powered by UNSILO

Numerical Solutions of Stochastic Functional Differential Equations

  • Xuerong Mao (a1)

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed.